Publication
Title
Mapping of 5q35 chromosomal rearrangements within a genomically unstable region
Author
Abstract
Language
English
Source (journal)
Journal of medical genetics. - London
Publication
London : 2008
ISSN
0022-2593
Volume/pages
45:10(2008), p. 672-678
ISI
000259710100010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 16.05.2012
Last edited 14.05.2018